# SDR FDEA202009232318

- Difficulty date: September 23, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 76,492 hours, 26,637 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: B573200101
- Part serial: MAL001705
- Condition: Failed
- Location: Nose
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDIS 921 32-51 8989 23SEP20 IND OPEN U.  AIRCRAFT STILL PULLS HARD TO THE RIGHT.  IT TAKES ALMOST 1/2 RUDDER DEFLECTION TO TRACK STRAIGHT.  ALSO IT TAKES CONSIDERABLY MORE POWER TO BREAKAWAY AND GET THE JET MOVING, APPROXIMATELY 35% N1 W/BOTH ENGINES.  REMOVED AND REPLACED NOSE LANDING GEAR, PER 757 AMM 32-21-01-4 (REF WORK ORDER 78698 NON ROUTINE NR 2) FOR ALL WORK ACCOMPLISHED AND SIGN OFFS.  REMOVED NOSE GEAR ASSY MANUFACTURER BOEING.  REPAIR STATION LGT P/N B57-32-001-01 S/N MAL00170-S,
